Top answers from doctors based on your search:
Disclaimer

yogurt gives me diarrhea

A 36-year-old male asked:
Dr. Scott Diede
A Verified Doctor answered
A US doctor answered Learn more
Could help...: Yogurt can help recolonize the intestinal tract with "good bacteria" after diarrhea. This is especially true if the diarrhea was brought on after taki ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 74-year-old female asked:
Dr. David Drewitz
27 years experience Gastroenterology
Maybe: Greek yogurt contains some lactose sugar and lactose intolerance could give you diarrhea. Colitis flare could also cause diarrhea regardless of your f ... Read More
A 30-year-old member asked:
Dr. Sidney Vinson
27 years experience Gastroenterology
No: May help recover from an infectious or antibiotic associated diarrhea though. Most yohgurts have lots of artificial sweeteners and flavorings which m ... Read More
2
2 thanks
Dr. Cornelia Franz
Specializes in Pediatrics
Not really: The resaoning behind that is that ogurt contains probiotics. The dairy part of the yogurt though can cause diarrhea in some people or aggravate it in ... Read More
1
1 thank
A 36-year-old male asked:
Dr. Bryant Tran
5 years experience Family Medicine
Stay hydrated: The most important thing is to stay hydrated as the symptoms run their course. Pure water or sports drinks (for the electrolytes) are good options. Ju ... Read More
A 33-year-old female asked:
Dr. Martin Fried
36 years experience General Practice
Probiotics: Consider a probiotic that contains both lactobacillus acidophilus and bifidobacter. Consult with your physician for additional testing to rule out c ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Paul Choi
Dr. Paul Choi answered
37 years experience Gastroenterology
Lactose intolerance: In general, it takes some time (15-30 minutes at least) for the diarrhea, loose bowel movement, bloating, and flatus (alone or in combination) to deve ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Vijay Laxmi Misra
22 years experience Internal Medicine
Yes : Yoghurt has some lactose that has not fermented and lead to symptoms in people who have severe lactose intolerance.
2
2 thanks
A female asked:
Dr. Gurmukh Singh
49 years experience Pathology
May be: Probiotics have not been shown to be beneficial, the commercial messages notwithstanding. For good health - Have a diet rich in fresh vegetables, fru ... Read More
A 23-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Yeast Infection: Yes. It is very common for females to get an overgrowth of yeast when they are taking antibiotics. You may want to discuss with your health care p ... Read More
A 61-year-old male asked:
Dr. Louis Gallia
45 years experience Oral and Maxillofacial Surgery
STOP!!!: Stop taking it and call MD and ask for an alternative antibiotic. You are at risk for c. difficile colitis: http://www.webmd.com/digestive-disorders/c ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month